# SDR DL72K961121

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413DA
- Make and model: Boeing 727232
- Aircraft serial: 21233
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN ANGLE CRACKED PAST PREVIOUS ROUT OUT BELOW NR 7 SLAT TAI DUCT.  REPAIRED PER M/M 57-54-0 PG 807A.
